# SDR 08FDEA04852

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69471112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXTERIOR FUSELAGE INSIDE DELTA BEAM BS 740 LBL 5 TO RBL 5 WL 149, FWD LOWER CHORD HAS CORROSION AROUND FASTENERS.  REMOVED CORROSION FROM TEE ANGLE STA 740 LBL 5 TO RBL 5,  FOUND OUT OF LIMITS.  REMOVED TEE ANGLE STA 740, FABRICATED NEW TEE ANGLE TREATED AND PRIMED.  INSTALLED NEW TEE ANGLE STA 740 TORQUED BOLTS AT STS 740.  INSTALLED WEB AT STA 743 TO 788 BL 0 AND INSTALLED COAXIAL DME CABLE STA 740-800 REF SRM 51-30-2 PG 4/5 FASTENERS, 51-10-6 PG 1-4 CORROSION, 53-10-1 PG 2 LIMITS, 51-10-2 PG 1-7.  MAJOR REPAIR.
